sexologist-icon

I am delay for my periods

From past 7-8 to months I was having safe rate medicine for my acne treatment. But now my treatment got over and I have stopped it taking medicine...but the problem is m delayed for my periods of this month I am very tensed what to do... please help me so that my mensuration cycle come on track.
views-icons 71 Views 1 Share Bookmark this Answer
Bookmark
v

Doctor Answers (3) on I am delay for my periods

doctor profile image
Dr. Rita Bakshi Delhi | Gynecologist/Obstetrician
Answered
You might be having hormonal imbalance i. even. Pcod. Get an USG pelvis and TSH test done to rule out the cause and consult gynecologist for medicine.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Disha Sridhar Bangalore | Gynecologist/Obstetrician
Answered
Acne and irregular periods is a deep seated imbalance in your hormones. It can be cured by balancing your hormones. Please  read my blog on PCOS. Hope that helps.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Poornachandra Tejaswi S Bangalore | General Physician
Answered
Hi, there are many reasons which causes delayed period like uterine scarring due to some procedures, certain medications, hormonal imbalance, pregnancy,excessive daily intake of alcohol and smoking, taking foods with less nutrition and stress etc. If its pregnany you can get a urine pregnancy test in your home itself. Stopping medications causing delayed periods will itself improve your condition.if its stress related and due to poor nutrition following a well balanced healthy diet with daily morning regular brisk walking, yoga and meditation is helpful.Hormonal imbalance like thyroid abnormality can result in delayed periods so treating the cause improves the condition or PCOS( polycystic ovarian syndrome)can also be a cause. If its a PCOS, you may also experience pimples, weight gain, excessive hair growth on your body,sometimes even depression will be there, based on the history you are mentioning I am suspecting hormonal imbalance, so kindly consult a gynecologist for further management.
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO